Followers

Tuesday, August 30, 2011

Weekly summary - 206th week -- Selamat Hari Raya and Happy merdeka Day

It is a festive season no doubt. Everyone is in the holiday mood.
The oily food, please reduce the consumption if you already suffer from hair loss.
This apply to spicy food as well.
In shorts, take care of your hair even it is in the festive season. You may not recover the hair you lost as your consumption of Propecia and Rogaine will not help much.
Please be more active in this blog or in the Facebook page where a lot of the male pattern hair loss people can share their information. I do notice a lot of people join my group to promote some herbal thingy for hair loss. While I can not stop them, you guys please think twice before you make a decision to purchase. You have to know the risk of losing your money but also time and more importantly it can make your hair loss even worse.
Final words, use the proven method to treat your hair loss and you know what, Propecia + Rogaine. If you afraid of the side effect of the Propecia, you at least must use Rogaine. You you shun of both, you should not visit this blog anymore.
Yupe, do you guys notice Wayne Rooney hair after hair transplant? I will post his photo next week.

2 comments:

Anonymous said...

Jason,
I had left a comment about 3 weeks back. I started taking propecia 0.5 mg about a month back and I still see a heavy shed every day (at least 50 +, people say that normally humans loose 100 hairs a day...but that is on a scalp full of hair). After going through a bunch of forums, I have heard of people having negative effects on their hair after taking propecia i.e. heavy shedding and no hair growing back resulting in significant thinning. Since I am shedding hair on 0.5 mg it means that the drug is having an effect on my body. Do you suggest I reduce it to 0.25 mg or do you suggest I continue using propecia for 1 more month and quit if the shedding does not stop. By the way I do not see any new hairs growing, only thin new vellus hairs that grow to length of 1 cm and stay that way. How long did you experience your initial shed on 0.5 mg propecia.

-Tony

Jason said...

I started with 0.5mg and also suffer shedding a few times. But it only last a maximum 3 weeks.
Ur case is a bit different from mine.
I would suggest u to reduce and see the effect first. Do not quit it first unless there is really no hopes. In fact, many people find propecia is helpful for their hair too.

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape